# SDR AALA202306195538

- Difficulty date: June 16, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 50,382 hours, 25,087 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390900
- Part serial: 05111994
- Condition: Defective
- Location: Zone 100 - Fuse
- Part time: 50,382 hours, 25,087 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ELECTRIC BURNING SMELL OUT OF FRONT VENTS IN FLIGHT DECK .ON COND PAGE OVER FLIGHT DECK AMBER FAULT LIT UP.  MAINTENANCE FOUND THE LEFT HAND RECIRCULATION FAN 15HG TO BE THE SOURCE OF THE ODOR AND REPLACED IT PER AMM 21-21-51. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
